Downloads: 18

Files in This Item:
File Description SizeFormat 
mcekiu_8_2_65.pdf746.95 kBAdobe PDFView/Open
Title: On the Conformal Transformations of Circles, Circular Arcs, and Straight Lines
Authors: Hudimoto, Busuke
Issue Date: 25-Jul-1934
Publisher: College of Engineering, Kyoto Imperial University
Journal title: Memoirs of the College of Engineering, Kyoto Imperial University
Volume: 8
Issue: 2
Start page: 65
End page: 73
Abstract: In this paper, a few different methods of the conformal transformations of a circular arc and flap wing section from a circle will be discussed. And as further applications of these methods the problems of biplanes and special latticed wings will be treated.
URI: http://hdl.handle.net/2433/280139
Appears in Collections:Vol.8 No.2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.